Alert archive / New Mexico / River Flood Warnings in 2013

River Flood Warning 2, NWS Albuquerque, NM

September 11, 2013Guadalupe County, New Mexico

NWS Albuquerque, NM issued this river flood warning at Sep 11, 2013, 6:08 PM MDT for Guadalupe County, New Mexico. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2013, 6:08 PM MDT (00:08 UTC)
Expired
Sep 12, 2013, 1:03 PM MDT
In force
19 hr
Issued by
NWS Albuquerque, NM
Flood severity
Minor

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 110 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecos River below Puerto De Luna (PUEN5). The gauge peaked at 15.08 ft at Sep 11, 2013, 5:00 PM MDT.

actionminormoderate05101509/1109/1209/13
Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08383500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WGUS45 KABQ 120008
FLWABQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE (CITY, STATE)
608 PM MDT WED SEP 11 2013

...THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW MEXICO... 

  PECOS RIVER BELOW PUERTO DE LUNA AFFECTING GUADALUPE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER 
MAY BE DEEPER THAN IT APPEARS TO BE. STAY TUNED TO NOAA WEATHER RADIO
FOR LATER DEVELOPMENTS.

&&

NMC019-121538-
/O.NEW.KABQ.FL.W.0002.130912T0008Z-130912T1538Z/
/PUEN5.1.ER.130911T2032Z.130911T2345Z.130912T0338Z.NR/
608 PM MDT WED SEP 11 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER BELOW PUERTO DE LUNA.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 PM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A GRADUAL FALL TO BELOW FLOOD STAGE 
  BY LATE TONIGHT.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.0 FEET
  ON SEP 1 1942.

$$

&&
                 FLOOD     OBSERVED         FORECAST 6AM
LOCATION       STG /FT/  STG DAY TIME     THU    FRI   SAT

PECOS RIVER
 PUERTO DE LUNA  11.0   15.1 WED 06 PM    2.5    1.7    1.3


$$
4 follow-up statements
688 
WGUS45 KABQ 120010 CCA
FLWABQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT WED SEP 11 2013

...THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW MEXICO... 

  PECOS RIVER BELOW PUERTO DE LUNA AFFECTING GUADALUPE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER 
MAY BE DEEPER THAN IT APPEARS TO BE. STAY TUNED TO NOAA WEATHER RADIO
FOR LATER DEVELOPMENTS.

&&

NMC019-121538-
/O.NEW.KABQ.FL.W.0002.130912T0008Z-130912T1538Z/
/PUEN5.1.ER.130911T2032Z.130911T2345Z.130912T0338Z.NR/
608 PM MDT WED SEP 11 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER BELOW PUERTO DE LUNA.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 PM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A GRADUAL FALL TO BELOW FLOOD STAGE 
  BY LATE TONIGHT.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.0 FEET
  ON SEP 1 1942.

$$

&&
                 FLOOD     OBSERVED         FORECAST 6AM
LOCATION       STG /FT/  STG DAY TIME     THU    FRI   SAT

PECOS RIVER
 PUERTO DE LUNA  11.0   15.1 WED 06 PM    2.5    1.7    1.3


$$
246 
WGUS85 KABQ 120018
FLSABQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT WED SEP 11 2013

...FLOODING CONTINUES ON THE PECOS RIVER BELOW PUERTO DE LUNA...
...FLOODING DIMINISHING ON THE RIO HONDO WEST OF ROSWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER 
MAY BE DEEPER THAN IT APPEARS TO BE. STAY TUNED TO NOAA WEATHER RADIO
FOR LATER DEVELOPMENTS.

&&

NMC019-121218-
/O.CON.KABQ.FL.W.0002.000000T0000Z-130912T1538Z/
/PUEN5.1.ER.130911T2032Z.130911T2345Z.130912T0338Z.NR/
618 PM MDT WED SEP 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE PECOS RIVER BELOW PUERTO DE LUNA.
* AT  5:45 PM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL TO BELOW FLOOD STAGE BY 
  LATE TONIGHT.
* FLOOD HISTORY...THE CURRENT STATGE COMPARES TO A PREVIOUS CREST OF 
  17.0 FEET ON SEP 1 1942.

$$

NMC005-027-120048-
/O.CAN.KABQ.FL.W.0001.000000T0000Z-130912T0600Z/
/DARN5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
618 PM MDT WED SEP 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE RIO HONDO ABOVE ROSWELL.
* AT  5:15 PM WEDNESDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 26.0 FEET.  THE 
  RIVER WILL CONTINUE A FALL OVERNIGHT.


$$

&&
                 FLOOD     OBSERVED         FORECAST 6AM
LOCATION       STG /FT/  STG DAY TIME     THU    FRI   SAT

PECOS RIVER
 PUERTO DE LUNA  11.0   15.1 WED 06 PM    2.5    1.7    1.3

RIO HONDO
 ROSWELL         26.0   21.5 WED 05 PM    5.4    5.3    5.2


$$
572 
WGUS85 KABQ 120116
FLSABQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
716 PM MDT WED SEP 11 2013

...MINOR FLOODING ON THE PECOS RIVER BELOW PUERTO DE LUNA 
CONTINUES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER 
MAY BE DEEPER THAN IT APPEARS TO BE. STAY TUNED TO NOAA WEATHER RADIO
FOR LATER DEVELOPMENTS.

&&

NMC019-121316-
/O.EXT.KABQ.FL.W.0002.000000T0000Z-130912T2038Z/
/PUEN5.1.ER.130911T2032Z.130912T0045Z.130912T0838Z.NR/
716 PM MDT WED SEP 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE PECOS RIVER BELOW PUERTO DE LUNA.
* AT 6:45 PM WEDNESDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIGHT.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.0 FEET
  ON SEP 1 1942.

$$

&&
                 FLOOD     OBSERVED         FORECAST 6AM
LOCATION       STG /FT/  STG DAY TIME     THU    FRI   SAT

PECOS RIVER
 PUERTO DE LUNA  11.0   15.3 WED 07 PM    2.3    1.6    1.4


$$
035 
WGUS85 KABQ 121903
FLSABQ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE, NEW MEXICO
103 PM MDT THU SEP 12 2013

 ...PECOS RIVER BELOW PUERTO DE LUNA HAS FALLEN BELOW ACTION STAGE...

THE STAGE HEIGHT BELOW PUERTO DE LUNA ON THE PECOS RIVER CRESTED AT 
15.3 FEET AT 645 PM MDT WEDNESDAY...AND HAS FALLEN SINCE THEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER 
MAY BE DEEPER THAN IT APPEARS TO BE. STAY TUNED TO NOAA WEATHER RADIO
FOR LATER DEVELOPMENTS.

&&

NMC019-121933-
/O.CAN.KABQ.FL.W.0002.000000T0000Z-130912T2038Z/
/PUEN5.1.ER.130911T2032Z.130912T0045Z.130912T0719Z.NR/
103 PM MDT THU SEP 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PECOS RIVER BELOW PUERTO DE LUNA.
* AT 12:45 PM THURSDAY THE STAGE WAS 3.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:19 AM THURSDAY.
* FORECAST...THE RIVER MAY RISE TO 4.2 FEET BY TOMORROW 
  MORNING...BUT WILL LIKELY REMAIN BELOW FLOOD STAGE. 

$$

&&
                 FLOOD     OBSERVED         FORECAST 6AM
LOCATION       STG /FT/  STG DAY TIME     FRI    SAT   SUN

PECOS RIVER
 PUERTO DE LUNA  11.0    3.2 THU 01 PM    4.2    1.1    1.0


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this river flood warning went out at Sep 11, 5:42 PM MDT, 26 minutes earlier.

Area forecast discussion, Sep 11, 5:42 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 PM MDT WED SEP 11 2013

.AVIATION...
00Z TAF CYCLE
MAIN PLUME/AREA OF SHOWERS AND THUNDERSTORMS CONTINUES FROM ERN SOCORRO
COUNTY NEWD INTO HARDING AND UNION COUNTIES EARLY THIS EVENING.
MOISTURE PLUME AND ASSOCIATED SHOWERS AND STORMS WILL GRADUALLY SHIFT
BACK WWD LATE TONIGHT AND THURSDAY. DEWPOINTS HAVE DROPPED BY
SEVERAL DEGREES OVER WRN NM SO NOT EXPECTING WDSPRD FOG BUT PATCHY
NOT OUT OF THE QUESTION AT KGUP AROUND SUNRISE. ELSEWHERE...MID
CLOUDS WILL INCREASE OVERNIGHT...KEEPING FOG FORMATION PATCHY.
-SHRAS/-TSRAS WILL INCREASE FROM SOUTH TO NORTH ALONG AND WEST OF
THE CNTL MTN CHAIN THURSDAY FORENOON. MTN OBSCURATIONS ALONG WITH
SCT MVFR/IFR CIGS AND VSBYS WITH THE STRONGER SHOWERS/STORMS.

33

&&

.PREV DISCUSSION...335 PM MDT WED SEP 11 2013...
...WET WEATHER TO PERSIST INTO THURSDAY...

PLUME OF MOISTURE SHIFTED INTO THE EASTERN HALF TO THIRD OF CWA AND
RAINFALL AMOUNTS IN EXCESS OF 2 AND EVEN 3 INCHES HAVE BEEN REPORTED
OVER PORTIONS OF THE REGION. SOME FLOODING ISSUES
ONGOING...INCLUDING PORTIONS OF THE PECOS...AND HAVE EXTENDED THE
CURRENT FLASH FLOOD WATCH UNTIL 6 AM THURSDAY OVER THAT PART OF THE
STATE.

CONVECTION HAS BEEN SLOW TO REV UP OVER THE NORTHWEST HALF...DESPITE
THE DRYING ALOFT OBSERVED ON MORNING SOUNDINGS AND SATELLITE
IMAGERY. CELLS JUST NOW GETTING STARTED ALONG THE CONTDVD AND SOME
OF THE CENTRAL MT CHAIN...ALTHOUGH LINCOLN COUNTY HAS BEEN RECEIVING
OCCASIONAL BATCHES OF SHOWERS AND EMBEDDED STORMS TODAY. EXPECT THIS
ACTIVITY TO INCREASE AND MODELS SUGGEST IT WILL GET MORE ACTIVE
AFTER MIDNIGHT TONIGHT AS THE PLUME SHIFTS WWD AND BECOMES ORIENTED
IN A MORE SW TO NE DIRECTION OVER THE STATE. MEANWHILE THE H5 UPPER
LOW CENTER OVER SE NV AT 20Z DRIFTS SLOWLY INTO SW UT OR REMAINS
NEARLY STATIONARY BUT ENERGY PERIODICALLY ROTS AROUND IT AND OVER
WRN/CNTRL NM. THIS SHOULD PERSIST THROUGH THURSDAY...AT THE SAME
TIME MODELS INDICATE LOW LEVEL EASTERLY WINDS WILL IMPACT THE
CENTRAL MT CHAIN...ADJACENT HIGHLANDS AND WWD TO THE CONTDVD. IN
FACT IT APPEARS ATTM THAT THURSDAY COULD BE RATHER WET FOR THESE
AREAS...AND HAVE GONE AHEAD WITH A RECONFIGURED FLASH FLOOD WATCH
THROUGH THURSDAY EVENING. SOME AREAS THAT RECEIVED HEAVY RAINFALL
TUESDAY COULD BE SUSCEPTIBLE TO ADDITIONAL HEAVY RAIN AND RESULTING
FLOODING.

THURSDAY NIGHT AND INTO FRIDAY...THE UPPER LOW/TROUGH SLOWLY DRAGS
ITSELF FROM WEST TO EAST OVER THE STATE. THIS KEEPS POTENTIAL FOR
SHOWERS AND THUNDERSTORMS ONGOING...ESPECIALLY CENTRAL AND WEST.
HAVE UPPED POPS FOR THE FRIDAY INTO SATURDAY PERIOD WITH SOME MODEL
DIFFERENCES BECOMING APPARENT...BUT THE GFS WHICH APPEARS TO HAVE A
SOMEWHAT WEAKER AND LESS SHARP TROUGH...FAVORS THE NORTHERN THIRD TO
HALF OF THE CWA FOR CONVECTION. SOME DRIER WEATHER EARLY NEXT
WEEK...THEN POTENTIALLY A RETURN TO WETTER WEATHER AROUND THE MIDDLE
OF NEXT WEEK. HIGHS WILL BE NEAR TO BLO AVERAGE THROUGH THIS
WEEKEND.

.FIRE WEATHER...
NO REAL SIGNIFICANT CHANGES IN THE NEAR TERM. MONSOONAL PLUME
CURRENTLY RESIDES OVER THE EASTERN PLAINS. WETTING RAIN WILL
CONTINUE THERE THROUGH AT LEAST THE EVENING. WEATHER MODELS STILL
BULLISH WITH BRINGING THIS MONSOONAL PLUME BACK TO THE WEST LATER
TONIGHT AND PLACING IT OVER CENTRAL AREAS ON THURSDAY. THE
CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS
WILL BE FAVORED ON THURSDAY. WIDESPREAD WETTING RAIN AND UNUSUALLY
HIGH HUMIDITY WILL BE EXPERIENCED ON THURSDAY. A BACK DOOR COLD
FRONT WILL ALSO PROVIDE A FOCUS FOR WETTING RAIN ACROSS THE SANGRE
DE CRISTOS AND PORTIONS OF THE NORTHEAST. HIGH TEMPERATURES WILL
REMAIN BELOW NORMAL ACROSS THE ENTIRE AREAL ALTHOUGH WILL BE NEAR
NORMAL ACROSS THE FAR WEST.

THE UPPER LEVEL TROUGH WHICH IS CONTRIBUTING TO THE LIFT DYNAMICS
WILL BEGIN TO SHEAR OUT AND PUSH OUT OF THE GREAT BASIN ON FRIDAY.
THE MOST SIGNIFICANT MONSOONAL MOISTURE PLUME WILL REMAIN OVER NEW
MEXICO AND FAVOR WESTERN AND CENTRAL AREAS ON FRIDAY. MODELS DIFFER
SLIGHTLY IN WHERE THEY THINK THE HIGHEST RAINFALL TOTALS WILL OCCUR
BUT PLAN ON NUMEROUS WETTING RAIN CELLS DURING THE AFTERNOON AND
EVENING. NOT THINKING QUITE AS MUCH AS WHAT OCCURRED ON THURSDAY
THOUGH. HIGH TEMPERATURES WILL REMAIN BELOW NORMAL AND HUMIDITY
VALUES WILL REMAIN UNSEASONABLY HIGH.

THE UPPER TROUGH WILL CONTINUE TO SHIFT EASTWARD OVER THE ROCKIES
REGION DURING THE WEEKEND. MONSOONAL MOISTURE WILL INITIALLY BE
TRAPPED WITHIN THIS TROUGH OF LOW PRESSURE. ABUNDANT SHOWERS AND
THUNDERSTORMS WILL DEVELOP ESPECIALLY FAVORING THE NORTH SATURDAY
WITH LESS COVERAGE ON SUNDAY AS DRIER AIR TRIES TO INFILTRATE IN
FROM THE WEST. WETTING RAIN IS A GOOD POSSIBILITY MOST AREAS
SOMETIME DURING THE WEEKEND. TEMPERATURES SHOULD WARM SLIGHTLY BUT
MORE SUNDAY THAN SATURDAY. HUMIDITY VALUES WILL TREND DOWN A LITTLE
BIT BUT STILL REMAIN ABOVE SEASONABLE LEVELS.

WEATHER MODELS ARE STILL PICKING UP ON A MORE DOMINANT PACIFIC
TROUGH PUSHING INTO THE WESTERN US EARLY NEXT WEEK. DRIER AIR VIA A
MID LEVEL DRY SLOT AND INTRUSION WOULD EVENTUALLY OVERTAKE THE
FORECAST AREA. HUMIDITY VALUES WOULD DECREASE SIGNIFICANTLY WHILE
TEMPERATURES WOULD WARM. SOME BREEZES ARE ANTICIPATED TO DEVELOP
OVER THE HIGHER TERRAIN AS WELL AS TO THE LEE OF THE CENTRAL
MOUNTAINS DUE TO A DEEPENING SURFACE TROUGH. ONE CAVEAT TO THIS
SCENARIO IS BASED ON THE ECMWF MODEL. THIS MODELS SHOWS LESS DRYING
VERSUS THE GFS. THE GFS PREDICTED THE CURRENT SYSTEM BETTER IN THE 4
TO 6 DAY PERIOD SO PUTTING A LITTLE MORE CONFIDENCE IN THE GFS AT
THIS TIME BUT WILL MONITOR. DEPENDING ON HOW THE TROUGH PROGRESSES
ACROSS THE WESTERN US...SOME MOISTURE SHOULD EVENTUALLY WORK ITS WAY
BACK UP FROM MEXICO AND FUEL A FEW STORMS MID WEEK.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
ZONES...NMZ508-509-511>518-520>533.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ534>540.

FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ503-504-506-507-510-519.

&&

11
Hazardous weather outlook, Sep 11, 5:08 AM MDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 AM MDT WED SEP 11 2013

NMZ501>540-121115-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
508 AM MDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL AND FLASH FLOODING IS POSSIBLE OVER THE EASTERN
PLAINS AND THE BURN SCARS IN THE JEMEZ MOUNTAINS...SANGRE DE
CRISTO MOUNTAINS...GILA MOUNTAINS AND SACRAMENTO MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAVY RAINFALL AND FLASH FLOODING IS POSSIBLE OVER CENTRAL AND
NORTHERN NEW MEXICO AND THE BURN SCARS IN THE JEMEZ MOUNTAINS...SANGRE
DE CRISTO MOUNTAINS...GILA MOUNTAINS AND SACRAMENTO MOUNTAINS
THURSDAY THROUGH EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

01

In the hours before

Special weather statement, Sep 11, 4:06 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
406 PM MDT WED SEP 11 2013

NMZ512-518-112230-
SANTA FE METRO AREA-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
406 PM MDT WED SEP 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY THROUGH
430 PM MDT...

AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAMY...OR ABOUT 12 MILES SOUTH OF SANTA
FE...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
SANTA FE COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3566 10597 3561 10577 3542 10587 3546 10601
TIME...MOT...LOC 2207Z 191DEG 9KT 3552 10592

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 6:07 PM MDTAreal Flood AdvisoryABQTorrance113 min
Sep 11, 7:56 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance2 hr
Sep 11, 11:03 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt117 min
Sep 12, 1:05 AM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt4 hr
Sep 12, 1:09 AM MDTAreal Flood AdvisoryABQChaves, De Baca4 hr
Sep 12, 9:06 AM MDTRiver Flood WarningABQChaves31 hr
Sep 12, 9:41 AM MDTAreal Flood WarningABQChaves, De Baca6 hr
Sep 12, 11:51 AM MDTAreal Flood AdvisoryABQBernalillo5 hr
Sep 12, 12:42 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval4 hr
Sep 12, 12:48 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos4 hr
Sep 12, 1:45 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union3 hr
Sep 12, 1:53 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Sep 12, 2:20 PM MDTAreal Flood AdvisoryABQBernalillo, Socorro, Torrance, Valencia4 hr
Sep 12, 3:03 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe3 hr
Sep 12, 3:12 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 12, 3:17 PM MDTAreal Flood AdvisoryABQCatron, Cibola118 min
Sep 12, 3:47 PM MDTAreal Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe6 hr
Sep 12, 4:33 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro, Valencia3 hr
Sep 12, 5:24 PM MDTAreal Flood WarningABQBernalillo, Catron, Cibola, McKinley, Socorro, Valencia4 hr
Sep 12, 5:52 PM MDTAreal Flood AdvisoryABQSan Juan113 min

Nearby

River Flood Warnings in New Mexico, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.